# SDR SWAA2024072408786

- Difficulty date: July 3, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 33,548 hours, 16,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK AT BS 540 LBL 2 IS CRACKED<[01] REMOVED CRACKED PANEL BREAK AT BS 540 LBL 2 IAW SRM 51-40-02-0G-0. OBTAINED AND INSTALLED NEW PANEL BREAK AT BS 540 LBL 2 IAW SRM 51-40-02-0G-0 AND DRW 143A0060;[02] UPDATED MEASUREMENTS;[03] VERIFIED CORRECTIVE ACTION #1
